# SDR CALA2023030900647

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 98,341 hours, 18,237 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Sta 2245.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5300-01986 REV A OP003 AD 2008-16-12 LH FUSELAGE SKIN STA 2245.70 2EA FASTENER HOLES FOUND CRACKED BETWEEN STR 6L AND STR 8L AS MARKED. ACCOMPLISH REPAIR PER OP03 STEP 6.0. TRANSFER REF NON - ROUTINE WO.1481217 AND ORIG BY V924733 LH FUS STA2245.70 BTW STR-6L AND STR-8L CRACKED SKIN TRIMMED OUT AS PER EA5300-01986 REV A OP003 STEP 6.0. WORK ACCOMP BY MECH V893006 AND INSP BY V898550 RII APPROVED BY HX139007
